# SDR ASOA2012070501860

- Difficulty date: July 1, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 19,245 hours, 18,070 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Unserviceable
- Location: Mlg
- Part time: 986,232 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE AFTER TAKE OFF,  EMERGENCY DECLARED, ACFT RETURNED TO DEPARTURE.  R & R TORQUE LINKS.
